# SDR 96ZZZX5828

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N525FS
- Make and model: Cessna 525
- Aircraft serial: 5250026
- Engine: Wilint FJ44
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: M50 Bearing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE OIL ANALYSIS REVEALED SMALL SHINY PLATELETS OF M-50 BEARING MATERIAL.  ENGINE MANUFACTURER ADVISES ENGINE IS TO BE REMOVED FOR TEAR DOWN EVALUATION.
